# SDR SWAA2022083047432

- Difficulty date: August 29, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N8818Q
- Make and model: Boeing 737-8
- Aircraft serial: 36722
- Aircraft time: 4,188 hours, 2,289 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE: MT25-66-01-601-AE-MAX-04-TLD (REPLACE - DOOR MOUNTED ESCAPE SLIDE PACK - 1 DAY) - AFT ENTRY SLIDE [TTG8Q00EFHJW] REQUIRES REMOVAL AND REPLACEMENT OF DOOR SLIDE REF AMM 25-66-01/401 / [01] R/R AFT ENTRY ESCAPE SLIDE REF MT# 825-PRD-01-01-AE.
